# SDR UALA2013042502889

- Difficulty date: April 24, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,918 hours, 23,044 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN BS 1620-1640 BL 0 IS CORRODED ALONG WITH ATTACHED GALLEY SUPPORT BLOCK.  REMOVED AND REPLACED FLOOR SUPPORT IAW  SRM 51-40-02 PAR 4, FIGS 3 AND 8.
